# SDR AALA201801049003

- Difficulty date: November 28, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frames 4-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LATERAL RIGHT WINDOW FRAME BETWEEN FRAMES 4 TO 8 AT -Y1292. MODIFIED THE RIGHT WINDOW FRAME IAW EA 275851.
